Amiri-Simkooei, Alireza. (1397). On the use of two L1 norm minimization methods in geodetic networks. , 2(1), 1-8. doi: 10.22059/eoge.2018.256034.1021
Alireza Amiri-Simkooei. "On the use of two L1 norm minimization methods in geodetic networks". , 2, 1, 1397, 1-8. doi: 10.22059/eoge.2018.256034.1021
Amiri-Simkooei, Alireza. (1397). 'On the use of two L1 norm minimization methods in geodetic networks', , 2(1), pp. 1-8. doi: 10.22059/eoge.2018.256034.1021
Amiri-Simkooei, Alireza. On the use of two L1 norm minimization methods in geodetic networks. , 1397; 2(1): 1-8. doi: 10.22059/eoge.2018.256034.1021


Contact Us | Help & Support | Site Map

Journal Management System. Designed by sinaweb.